# SDR BA05011

- Difficulty date: June 12, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N671UW
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Engine: Pwa PW4168A
- Engine time: 19,708 hours, 2,962 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Part number: 55T24801
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED THE ECAM WARNING ENG 2 EPR MOD FAULT.  THE CREW ALSO NOTED THE LOSS OF AUTOTHROUTTLES.  DUE TO LACK OF PARTS IN FRA, THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A BROKEN P4.95 SENSE LINE.
